# SDR WX0A2022080374178

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N284NV
- Make and model: Airbus A320-214
- Aircraft serial: 5045
- Aircraft time: 31,831 hours, 21,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 791256
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

REF WORK NO. 335100-03-1-001, CHECK BATTERY CAPACITY, AS AN ALTERNATIVE, YOU CAN DO THE TASK WITH THE REPLACEMENT OF THE BATTERIES. / REMOVED AND REPLACED BATTERY ON EMERGENCY POWER SUPPLY UNIT, 11WL REF AMM 33-51-38 PB401, OPS TEST GOOD"
